# SDR HEEA968112

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 355A09103601
- Condition: Split
- Location: T/R Half Shell
- Part time: 1,026 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMINATES SPLITTING. REPLACED WITH SERVICEABLE BEARING KIT.
